Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Sep 1, 2016, 9:05 PM EDT for Orange County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2016, 9:05 PM EDT (01:05 UTC)
- Expired
- Sep 1, 2016, 10:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Melbourne, FL
County Orange County, FL
The radar
The Melbourne radar (KMLB), 105 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 1.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1297 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
830
WWUS82 KMLB 020105
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
905 PM EDT THU SEP 1 2016
FLZ041-044>046-053-141-020200-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-OSCEOLA FL-
ORANGE FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
905 PM EDT THU SEP 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHEASTERN LAKE...
WESTERN SEMINOLE...NORTHWESTERN OSCEOLA AND NORTHWESTERN VOLUSIA
COUNTIES UNTIL 1000 PM EDT...
AT 859 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAMPIONS GATE...OR 7 MILES WEST OF INTERCESSION CITY...MOVING
NORTH AT 35 MPH. ADDITIONAL SHOWERS AND ISOLATED STORMS WILL BE
CAPABLE OF PRODUCING STRONG AND GUSTY WINDS ACROSS WESTERN ORANGE
COUNTY.
WIND GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
STORMS. ADDITIONALLY SHOWERS AND ISOLATED STORMS IN THESE AREAS MAY
DEVELOP ROTATION THROUGH 10 PM AND POSSIBLY PRODUCE SHORT LIVED
TORNADOES.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...DAYTONA BEACH...KISSIMMEE AND SANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR EAST CENTRAL
FLORIDA.
LAT...LON 2926 8142 2926 8117 2807 8130 2809 8145
2814 8146 2815 8152 2826 8156 2826 8166
2881 8165 2908 8159 2932 8157 2940 8142
TIME...MOT...LOC 0059Z 192DEG 28KT 2825 8163
$$
15What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Sep 1, 5:48 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Sep 1, 5:48 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
548 PM EDT THU SEP 1 2016
...Tornado Watch #460 in Effect...
...High Rain Chances With Gusty Wind Potential Through Friday...
...Tropical Storm Warning in Effect for Coastal Waters of Volusia
County...
.DISCUSSION...
Convection developed quickly this afternoon, especially across
southern areas where breaks in the cloud cover developed mid-
morning. Storms have been able to tap low-level directional and
speed shear and have shown weak rotation this afternoon. First
wave of convection continues to move through the forecast area
this afternoon and will likely push out of the area by 6:00 pm.
Additional convection is expected to develop over the Gulf and
advect quickly over the area as Hurricane Hermine continues to
lift toward Florida's Big Bend. Tornado Watch #460 remains in
effect through at least 11 pm to cover this potential.
Hermine is expected to make landfall early Friday morning and
continue to lift north through the Florida Peninsula and into SE
Georgia. Locally, low-level wind fields will continue to intensify
with the GFS indicating 50 knot winds at 925mb (~2500 feet).
Associated strengthening of low-level shear is expected to yield
helicity values (0-1km and 0-3km) between 200-250 m2/s2 early
Friday morning. Given the lack of diurnal surface-based
instability after sunset, will have to rely on the outer rainbands
of Hermine to focus convection overnight. A low threat for
isolated, short- lived tornadoes will continue into the early
morning hours on Friday, especially within any passing squalls
that move across the central Peninsula.
Sustained winds across the entire CWA expected to remain well
below tropical storm force (sustained winds greater than 34 knots
or 39 mph); however, have opted to hoist a wind advisory across
Volusia and northern Lake County overnight as winds expected to
increase to 20 to 25 mph (with higher gusts, especially in passing
squalls). Frequent gusts to tropical storm force are expected over
the coastal waters of Volusia County, especially further
offshore.
Friday...
Hermine will be onshore vicinity of Georgia/Florida line at 12z
and accelerating to the northeast. A high moisture band will trail
back into the local area with the greatest amounts over the north
half, where the GFS still shows strong 925mb winds of 40-45 knots.
Convection may be ongoing with strong wind gusts to start off the
morning especially across north/central sections. Low-mid level
flow will veer to the southwest during the afternoon and be nearly
parallel to the convective band, so training echoes may set up a
heavy rain threat. Likely PoPs are in order there and depending
exactly when/where the convective band sets up, several inches of
rain are possible.
MOS shows PoPs tapering back to 30 percent in the south but
precipitable water will still be around 2 inches there so will stay
with our current PoP of 40 percent.
Saturday-Wednesday...
The 00z GFS and ECMWF show a weak surface trough trailing from
Hermine extending into north Florida Sat and settling to near
central Florida on Sunday. This would keep moisture high
especially across the north on Sat then settling slightly south
Sunday. A chance for heavy rain will continue mainly northward
from Canaveral and Orlando where likely Pops are in order. The GFS
shows deep layer high pressure building over the southeast U.S.
early next week as weak trough extending from Hermine settles
south of the area. Drier air is shown filtering in but onshore
flow should keep enough moisture depth for chance to slight
chance PoPs.
&&
.AVIATION...
Scattered/numerous SHRA and isolated TSRA expected in passing
squalls associated with Hurricane Hermine located over the
northeastern Gulf of Mexico. Given the increasing southerly flow
over the Peninsula, especially just off the surface, will need to
watch for low-level wind shear. Regardless, winds expected to
become gusty overnight, especially from KTIX-KISM northward.
&&
.MARINE...
Tonight...Hurricane Hermine is expected to make landfall over
Florida's Big Bend early Friday morning. Increasing southerly flow
is expected across all of the coastal waters of east central
Florida through the overnight. A Tropical Storm Warning is in
effect for the Volusia County waters as winds expected to increase
to between 25 to 35 knots with frequent gusts to tropical storm
force. This will lead to a rapid build up of seas to 5 to 8 feet
with the highest seas offshore. Further to south, winds expected
to reach Small Craft Advisory criteria (20 to 25 knots) with seas
building to 6 feet overnight.
Fri...Strong south/southwest winds behind departing Hermine will
produce hazardous boating conditions early then winds should
slowly diminish during the afternoon and overnight. The less then
favorable boating conditions will be accompanied by scattered to
numerous offshore moving storms, especially from the Cape
northward.
Holiday Weekend...Much improved wind/sea conditions. Southwest
winds will gradually ease Saturday and the pressure gradient will
become weak on Sunday, then high pressure building to the north on
Labor Day will induce an onshore wind flow about 5 to 10 knots.
Putting somewhat of a damper on the improved boating conditions,
there will be a considerable amount of showers/storms with gusty
winds from the Cape north on Saturday and lingering into Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 76 89 76 88 / 70 60 30 60
MCO 75 87 76 89 / 50 60 30 60
MLB 77 91 77 90 / 50 50 20 50
VRB 75 91 75 90 / 40 40 20 50
LEE 76 84 76 87 / 80 60 30 60
SFB 76 87 76 89 / 70 60 30 60
ORL 75 87 76 89 / 70 60 30 60
FPR 76 91 75 90 / 40 40 20 40
&&
.MLB Watches/Warnings/Advisories...
FL...Tornado Watch until 11 PM EDT this evening for Coastal Volusia
County-Inland Volusia County-Northern Brevard County-
Northern Lake County-Orange-Osceola-Seminole-Southern
Brevard County-Southern Lake County.
Wind Advisory from midnight tonight to 10 AM EDT Friday for
Coastal Volusia County-Inland Volusia County-Northern Lake
County.
AM...Tornado Watch until 11 PM EDT this evening for Flagler Beach to
Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
Line to Sebastian Inlet 0-20 nm.
Tropical Storm Warning for Flagler Beach to Volusia-Brevard
County Line 0-20 nm-Flagler Beach to Volusia-Brevard County
Line 20-60 nm.
Small Craft Advisory for winds from 10 PM this evening to 4 PM
EDT Friday for Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 20-60 nm.
&&
Ulrich/Johnson/Bragaw/Smith/GlittoHazardous weather outlook, Sep 1, 6:35 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 635 PM EDT THU SEP 1 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-021000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 635 PM EDT THU SEP 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... A TORNADO WATCH IS IN EFFECT FOR LAKE, VOLUSIA, SEMINOLE, ORANGE, OSCEOLA, AND BREVARD COUNTIES THROUGH 1100 PM EDT. VERY MOIST AIR AND INCREASING LOW-LEVEL WINDS ON THE EASTERN PERIPHERY OF HURRICANE HERMINE WILL CONTRIBUTE TO A POTENTIAL FOR A FEW TORNADOES, ESPECIALLY WITHIN SQUALLS THAT MOVE FROM WEST TO EAST ACROSS THE AREA THIS EVENING AND OVERNIGHT TONIGHT. OTHERWISE, QUICK-MOVING STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL, OCCASIONAL LIGHTNING, AND INCREASINGLY GUSTY WINDS BETWEEN 40 AND 50 MPH. STORM MOTION WILL BE FAST TOWARDS THE NORTHEAST AT 30 TO 40 MPH. .FLOOD IMPACT... LOCALIZED HEAVY RAIN AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE DUE TO THE POSSIBILITY OF TRAINING HEAVY SHOWERS AND ISOLATED LIGHTNING STORMS. THIS CAN LEAD TO STANDING WATER IN LOW SPOTS AND ON ROADWAYS. .HIGH WIND IMPACT... WHILE SUSTAINED TROPICAL STORM FORCE WINDS ARE CURRENTLY NOT FORECAST OVER EAST CENTRAL FLORIDA, WINDS BETWEEN 25 TO 30 MPH ARE EXPECTED TO DEVELOP OVER VOLUSIA AND NORTHERN LAKE COUNTIES OVERNIGHT. FURTHER TO THE SOUTH, SUSTAINED WINDS UP TO 20 MPH ARE EXPECTED. WINDS WILL BE GUSTY INTO FRIDAY MORNING, ESPECIALLY WITHIN FAST-MOVING SHOWERS AND THUNDERSTORMS. .MARINE THUNDERSTORM GUST IMPACT... FAST MOVING SHOWERS AND A FEW LIGHTNING STORMS ARE EXPECTED TO MOVE OVER INLAND AREAS AND THE ATLANTIC WATERS THIS EVENING AND OVERNIGHT AS OUTER RAINBANDS ON THE EASTERN SIDE OF HURRICANE HERMINE MOVE OVER THE STATE. WIND GUSTS IN EXCESS OF 35 KNOTS WILL BE POSSIBLE WITH LOCALLY HIGHER WAVES ON AREA LAKES, THE INTRACOASTAL WATER WAYS, AND NEAR SHORE ATLANTIC WATERS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 30 TO 40 KNOTS. .WATERSPOUT IMPACT... MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF WATERSPOUTS THIS EVENING AND OVERNIGHT TONIGHT. .WIND AND SEA IMPACT... WINDS AND SEAS ARE EXPECTED TO INCREASE QUICKLY OVERNIGHT AND INTO FRIDAY MORNING. A TROPICAL STORM WARNING IS IN EFFECT FOR THE VOLUSIA COUNTY COASTAL WATERS WHERE WINDS WILL INCREASE TO 25 TO 35 KNOTS WITH FREQUENT GUSTS TO TROPICAL STORM FORCE EXPECTED. SEAS WILL BUILD UP TO 8 FEET, ESPECIALLY OFFSHORE AND NORTH OF CAPE CANAVERAL. FURTHER TO THE SOUTH, SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WITH WINDS BUILDING TO 20 TO 25 KNOTS AND SEAS UP TO 6 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED THREAT FOR LIGHTNING STORMS WILL EXIST INTO THE WEEKEND WITH PERHAPS LOWER THAN NORMAL CHANCES RETURNING BY EARLY NEXT WEEK. THREATS FROM STORMS INCLUDE LIGHTNING, TORRENTIAL DOWNPOURS, AND GUSTY WINDS. SMALL CRAFT BOATING WILL REMAIN POOR TO HAZARDOUS INTO FRIDAY BEFORE FAVORABLE CONDITIONS RETURN FOR THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. ULRICH
In the hours before
Special weather statement, Sep 1, 3:59 PM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT THU SEP 1 2016
FLZ053-012045-
OSCEOLA-
359 PM EDT THU SEP 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OSCEOLA COUNTY...
AT 359 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR LAKE KISSIMMEE TO NEAR KENANSVILLE.
MOVEMENT WAS NORTH AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAINT CLOUD...HOLOPAW...NARCOOSSEE...LAKE KISSIMMEE AND KENANSVILLE.
LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH. IF THIS TREND
CONTINUES...A TORNADO WARNING MAY BE ISSUED SHORTLY. STAY TUNED TO
NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND
POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR EAST CENTRAL
FLORIDA.
LAT...LON 2807 8137 2807 8135 2808 8135 2809 8137
2834 8133 2834 8086 2764 8088 2764 8112
2768 8115 2771 8115 2773 8117 2774 8116
2782 8121 2785 8124 2786 8130 2792 8131
2794 8135 2795 8134 2799 8138
TIME...MOT...LOC 1959Z 194DEG 42KT 2798 8132 2780 8101
BRAGAWLocal storm report, Sep 1, 5:46 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
546 PM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST 1 ESE SAINT LUCIE NUCLE 27.34N 80.23W
09/01/2016 M38.00 MPH ST. LUCIE FL MESONET
WXFLOW SITE MEASURED WIND GUST OF 34KT/38MPH
0349 PM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
09/01/2016 M45.00 MPH INDIAN RIVER FL ASOS
AIRPORT ASOS MEASURED WIND GUST OF 39KT/45MPH FROM SSE
0409 PM TSTM WND GST 5 SE ROSELAND 27.79N 80.42W
09/01/2016 M43.00 MPH INDIAN RIVER FL MESONET
WEATHER UNDERGROUND SITE MEASURED WIND GUST OF 37KT/43MPH
0414 PM TSTM WND GST PATRICK AIRFORCE BASE 28.24N 80.61W
09/01/2016 M46.00 MPH BREVARD FL AWOS
AWOS MEASURED WIND GUST OF 40KT/46MPH
0423 PM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
09/01/2016 M40.00 MPH AMZ552 FL MESONET
WEATHER UNDERGROUND SITE MEASURED WIND GUST OF 35KT/40MPH
0428 PM TSTM WND GST 3 W CAPE CANAVERAL 28.40N 80.65W
09/01/2016 M41.00 MPH AMZ552 FL OTHER FEDERAL
USAF TOWER KSC-300 MEASURED WIND GUST OF 36KT/41MPH FROM
SSE
0456 PM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
09/01/2016 M61.00 MPH AMZ552 FL OTHER FEDERAL
USAF TOWER KSC-1007 MEASURED WIND GUST 53KT/61MPH FROM
SSW
0502 PM TSTM WND GST 5 NE PORT CANAVERAL 28.46N 80.53W
09/01/2016 M52.00 MPH BREVARD FL OTHER FEDERAL
USAF TOWER KSC-3 MEASURED WIND GUST OF 45KT/52MPH FROM S
0521 PM TSTM WND GST 4 N HAULOVER CANAL 28.80N 80.74W
09/01/2016 M53.00 MPH VOLUSIA FL OTHER FEDERAL
USAF TOWER KSC-22 MEASURED WIND GUST OF 46KT/53MPH FROM
SSW
0434 PM TSTM WND GST 3 SSE INDIALANTIC 28.05N 80.55W
09/01/2016 M39 MPH BREVARD FL MESONET
CWOP SITE MEASURED WIND GUST OF 34KT/39MPH
0448 PM TSTM WND GST 4 NNE COCOA 28.43N 80.71W
09/01/2016 M44 MPH BREVARD FL MESONET
APRS SITE MEASURED GUST OF 38KT/44MPH FROM SW
&&
JRSLocal storm report, Sep 1, 5:52 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM WATER SPOUT PATRICK AIRFORCE BASE 28.24N 80.61W
09/01/2016 BREVARD FL TRAINED SPOTTER
SPOTTER REPORTS WATERSPOUT TOUCHED DOWN OFFSHORE OF
PATRICK AFB. MOVED NORTH TOWARDS CAPE CANAVERAL AREA.
&&
JRSLocal storm report, Sep 1, 6:23 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
623 PM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 27 ENE PORT CANAVERAL 28.52N 80.17W
09/01/2016 M40.00 MPH AMZ572 FL BUOY
BUOY 41009 MEASURED WIND GUST OF 40MPH FROM SSW
&&
JRSSpecial weather statement, Sep 1, 8:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
809 PM EDT THU SEP 1 2016
FLZ044-045-144-020115-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
809 PM EDT THU SEP 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE AND LAKE COUNTIES
UNTIL 915 PM EDT...
AT 807 PM EDT...DOPPLER RADAR WAS TRACKING SHOWERS AND ISOLATED
THUNDERSTORMS NEAR LAKE LOUISA...OR 11 MILES WEST OF BAY
LAKE...MOVING NORTH AT 50 MPH. ADDITIONAL SHOWERS AND ISOLATED
STORMS WITH STRONG WINDS WERE MOVING TOWARD WESTERN PORTIONS OF LAKE
COUNTY.
WIND GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
STORMS.
LOCATIONS IMPACTED INCLUDE...
APOPKA...OCOEE...WINTER GARDEN...CLERMONT...LEESBURG AND EUSTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR EAST CENTRAL
FLORIDA.
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2925 8164 2920 8161 2920 8159 2910 8150
2901 8140 2835 8162 2835 8179 2836 8179
2835 8196
TIME...MOT...LOC 0007Z 190DEG 40KT 2839 8175
15Special weather statement, Sep 1, 9:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
905 PM EDT THU SEP 1 2016
FLZ041-044>046-053-141-020200-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-OSCEOLA FL-
ORANGE FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
905 PM EDT THU SEP 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHEASTERN LAKE...
WESTERN SEMINOLE...NORTHWESTERN OSCEOLA AND NORTHWESTERN VOLUSIA
COUNTIES UNTIL 1000 PM EDT...
AT 859 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAMPIONS GATE...OR 7 MILES WEST OF INTERCESSION CITY...MOVING
NORTH AT 35 MPH. ADDITIONAL SHOWERS AND ISOLATED STORMS WILL BE
CAPABLE OF PRODUCING STRONG AND GUSTY WINDS ACROSS WESTERN ORANGE
COUNTY.
WIND GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
STORMS. ADDITIONALLY SHOWERS AND ISOLATED STORMS IN THESE AREAS MAY
DEVELOP ROTATION THROUGH 10 PM AND POSSIBLY PRODUCE SHORT LIVED
TORNADOES.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...DAYTONA BEACH...KISSIMMEE AND SANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR EAST CENTRAL
FLORIDA.
LAT...LON 2926 8142 2926 8117 2807 8130 2809 8145
2814 8146 2815 8152 2826 8156 2826 8166
2881 8165 2908 8159 2932 8157 2940 8142
TIME...MOT...LOC 0059Z 192DEG 28KT 2825 8163
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:09 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Sep 1, 8:28 PM EDT | Tornado Warning | MLB | Lake | 32 min |
| Sep 1, 8:34 PM EDT | Tornado Warning | MLB | Lake, Orange | 26 min |
| Sep 1, 9:02 PM EDT | Tornado Warning | MLB | Orange, Seminole | 28 min |
| Sep 2, 4:39 AM EDT | Special Weather Statement | MLB | Lake | 51 min |
| Sep 2, 5:30 AM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 60 min |
| Sep 2, 5:36 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 24 min |
| Sep 2, 6:32 AM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Sep 2, 7:39 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 2, 7:44 AM EDT | Special Weather Statement | MLB | Orange | 46 min |
| Sep 2, 7:47 AM EDT | Lake Wind Advisory | MLB | Okeechobee, Osceola | 8 hr |
| Sep 2, 9:33 AM EDT | Special Weather Statement | MLB | Brevard, Osceola | 57 min |
| Sep 2, 10:23 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 2, 10:27 AM EDT | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee, Saint Lucie | 63 min |
| Sep 2, 4:18 PM EDT | Special Weather Statement | MLB | Seminole | 42 min |
| Sep 2, 5:56 PM EDT | Special Weather Statement | MLB | Flagler | 34 min |
| Sep 2, 6:33 PM EDT | Special Weather Statement | MLB | Volusia | 27 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.